Article citationsMore>>

D. A. Dickey and W. A. Fuller, “Distributions of the Estimators for Autoregressive Time Series with a Unit Root,” Journal of American Statistical Association, Vol. 74, No. 366, 1979, pp. 427-481.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.